# SDR HALA20241211356

- Difficulty date: December 10, 2024
- Submitted: December 11, 2024
- Operation: Air carrier
- Aircraft: N230HA
- Make and model: Airbus A321-271N
- Aircraft serial: 09547
- Aircraft time: 13,749 hours, 3,090 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Sensor
- Condition: Failed
- Location: Toilet
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DIV - ALL LAVS NOT FLUSHING ALL THE WAY UP TO FC. REMOVED AND REPLACED WASTE LIQUID LEVEL SENSOR (41MG) PER AMM 38-31-63. OPS CHECK GOOD. LEAK CHECK GOOD. NO FAULTS NOTED. OK FOR SVC.
